# SDR HEEA0015582

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 3120 · Independent Instruments
- Part: Digital Clock
- Part number: 811B
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITAL CLOCK UPPER RIGHT SEGMENTS HAVE BROKEN FILAMENT.
